Nagoya Mathematical Journal

Multidimensional process of Ornstein-Uhlenbeck type with nondiagonalizable matrix in linear drift terms

Ken-Iti Sato, Toshiro Watanabe, Kouji Yamamuro, and Makoto Yamazato

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 141 (1996), 45-78.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118774379

Mathematical Reviews number (MathSciNet)
MR1383792

Zentralblatt MATH identifier
0938.60039

Subjects
Primary: 60G15: Gaussian processes
Secondary: 60J25: Continuous-time Markov processes on general state spaces

Citation

Sato, Ken-Iti; Watanabe, Toshiro; Yamamuro, Kouji; Yamazato, Makoto. Multidimensional process of Ornstein-Uhlenbeck type with nondiagonalizable matrix in linear drift terms. Nagoya Math. J. 141 (1996), 45--78. https://projecteuclid.org/euclid.nmj/1118774379


Export citation

References

  • [1] K.Sato, T.Watanabe, andM.Yamazato, Recurrence conditions for multidimension- al processes of Ornstein-Uhlenbeck type, J. Math. Soc. Japan, 46 (1994), 245-265.
  • [2] K. Sato and M.Yamazato, Stationary processes of Ornstein-Uhlenbeck type,Lee-
  • [3] K. Sato and M. Yamazato, Operator-selfdecomposable distributions as limit dis- tributions of processes of Ornstein-Uhlenbeck type, Stoch. Proc. Appl., 17 (1984), 73-100.
  • [4] K. Sato and M. Yamazato, Remarks on recurrence criteria for processes of Ornstein-Uhlenbeck type, Lecture Notes in Math. (Springer), 1540 (1993), 329-340.
  • [5] T. Shiga, A recurrence criterion for Markov processes of Ornstein-Uhlenbeck type, Prob. Th. Rel. Fields, 85 (1990), 425-447. Ken-iti Sato Department of Mathematics College of General Education Nagoya University Nagoya, 464-01 Japan Present affiliation School of Informatics and Sciences Nagoya University Nagoya, 464-01 Japan Toshiro Watanabe Centerfor Mathematical Sciences The University of Aizu Ikki-machi,Aizu-Wakamatsu Fukushima, 965 Japan Kouji Yamamuro Department of Mathematics School of Science Nagoya University Nagoya, 464-01 Japan Makoto Yamazato Department of Mathematics Nagoya Institute of Technology Nagoya, 466 Japan Present affiliation Departmemt of Mathematics Ryukyu University Okinawa, 903-01 Japan